MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA KR; PHYSICA KR (CROSS-LINKED UHMWPE WITH VITAMIN E) - TIBIAL LINER #7 H. 10 MM RIGHT

LIMACORPORATE S.P.A. PHYSICA KR; PHYSICA KR (CROSS-LINKED UHMWPE WITH VITAMIN E) - TIBIAL LINER #7 H. 10 MM RIGHT
Model Number 6531.54.710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Knee revision surgery, performed on (b)(6) 2025, due to infection.The following component was removed: physica kr tib.Liner right #7 (part code 6531.54.710, lot number 2110652, sterilization (b)(4).And replaced with the following new one: physica kr tib.Liner right #7 (part code 6531.54.710, lot number 2021282, sterilization (b)(4).The other components previously implanted were left in situ: physica kr femur comp.Right #8 (part code 6511.09.180, lot number 19as0k9, sterilization (b)(4).Physica fixed tibial plate #7 (part code 6522.15.070, lot number 2221171, sterilization (b)(4).Patellar prosthes.D.32 h.8.5mm (part code 6595.54.032, lot number 2021985, sterilization (b)(4).Previous surgery performed on (b)(6) 2023.The patient is a male, date of birth (b)(6) 1954.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing and sterilization charts, no pre-existing anomaly was found in the 36 items belonging to the lot number 2110652 and sterilization (b)(4).This is the first and only complaint received regarding this lot number.We did not receive any additional information on this event, except for the information reported in the event description.Hence, taking into account that: no pre-existing anomalies were found by checking the manufacturing and sterilization charts of the involved lot number.We have no evidence to consider the event as product related.Pms data based on the available pms data, the revision rate of physica kr tib.Liners, belonging to the family product codes 6531.50.Xxx - 6532.50.Xxx - 6531.54.Xxx - 6532.54.Xxx due to infection is lower than 0.01%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
PHYSICA KR
Common Device Name
PHYSICA KR (CROSS-LINKED UHMWPE WITH VITAMIN E) - TIBIAL LINER #7 H. 10 MM RIGHT
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer (Section G)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT   33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22861640
Report Number3008021110-2025-00105
Device Sequence Number21146755
Product Code MBH
UDI-Device Identifier08033390182690
UDI-Public08033390182690
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6531.54.710
Device Lot Number2110652
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown